Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 117, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 9, 2015, 8:19 AM CDT for Ralls County, Missouri; Pike County, Illinois. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 8:19 AM CDT (13:19 UTC)
- Expired
- Jul 11, 2015, 1:00 AM CDT
- In force
- 41 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, IL, Ralls County, MO
The radar
The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Saverton Lock and Dam 22 (SVRM7).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 393810091145601, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
443
WGUS43 KLSX 091319
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
819 AM CDT THU JUL 9 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Illinois...Missouri...
Mississippi River at Saverton Lock and Dam 22
.This Flood Warning is a result of 1.5 inches of precipitation the
past 24 hours and 0.1 inches forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC173-101319-
/O.NEW.KLSX.FL.W.0117.150709T1319Z-150711T0600Z/
/SVRM7.1.ER.150709T0800Z.150709T1800Z.150710T0600Z.NO/
819 AM CDT THU JUL 9 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Mississippi River at Saverton LD22
* until late Friday night.
* At 8:00 AM Thursday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river should crest near 16.2 by midday today and
fall below flood stage by late tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Saverton LD22 16.0 16.19 15.8 14.6 13.6 12.6 11.9
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$2 follow-up statements
382
WGUS83 KLSX 091646
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 AM CDT THU JUL 9 2015
...The flood warning continues for the following rivers in
Illinois and Missouri...
Mississippi River at Hannibal...Saverton Lock and Dam 22...Louisiana
....Clarksville Lock and Dam 24...Winfield Lock and Dam 25...Grafton
...Mel Price Locks and Dam...St. Louis...and Chester
.This Flood Warning is a result of 1 to 2 inches of precipitation the
past 24 hours and up to an additional quarter inch forecast in the
next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-101646-
/O.EXT.KLSX.FL.W.0109.000000T0000Z-150711T0824Z/
/HNNM7.1.ER.150708T2227Z.150709T1330Z.150710T0824Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at Hannibal
* until late Friday night.
* At 11:15 AM Thursday the stage was 17.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
early tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Hannibal 16.0 17.11 15.7 13.9 13.2 12.9 12.7
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC149-MOC173-101645-
/O.EXT.KLSX.FL.W.0117.000000T0000Z-150710T2000Z/
/SVRM7.1.ER.150709T0800Z.150709T1300Z.150709T2000Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at Saverton LD22
* until Friday afternoon.
* At 10:00 AM Thursday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
late this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Saverton LD22 16.0 16.15 15.0 13.5 12.3 11.4 10.8
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$
ILC149-MOC163-101645-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-150712T0600Z/
/LUSM7.1.ER.150708T2300Z.150710T0000Z.150711T0600Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at Louisiana
* until late Saturday night.
* At 11:00 AM Thursday the stage was 16.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 17.0 feet by this
evening. The river will fall below flood stage early Saturday
morning.
* Impact: At 17.0 feet...The parking area at the boat house floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Louisiana 15.0 16.89 16.7 14.5 13.4 12.7 12.3
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
ILC013-MOC163-101645-
/O.EXT.KLSX.FL.W.0101.000000T0000Z-150712T1647Z/
/CLKM7.1.ER.150709T0027Z.150710T0000Z.150711T1647Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at Clarksville LD24
* until Sunday morning.
* At 11:00 AM Thursday the stage was 27.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 27.4 feet by this
evening. The river will fall below flood stage late Saturday
morning.
* Impact: At 27.2 feet...Silo Park just northwest of Clarksville off
Highway 79 begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Clarksville LD 25.0 27.15 27.1 25.4 23.6 22.4 21.6
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
MOC113-ILC013-101645-
/O.EXT.KLSX.FL.W.0102.000000T0000Z-150713T2200Z/
/CAGM7.1.ER.000000T0000Z.150711T0000Z.150712T2200Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at Winfield LD25
* until Monday afternoon.
* At 11:00 AM Thursday the stage was 27.3 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 28.7 feet by
tomorrow evening. The river will fall below flood stage Sunday
afternoon.
* Impact: At 28.5 feet...Much of County Highways B and C in eastern
St. Charles County are flooded.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Winfield LD25 26.0 27.28 28.5 28.5 27.0 24.9 23.7
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
ILC083-MOC183-101645-
/O.CON.KLSX.FL.W.0038.000000T0000Z-000000T0000Z/
/GRFI2.3.ER.150609T0910Z.150630T1830Z.000000T0000Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at Grafton
* until further notice.
* At 11:00 AM Thursday the stage was 22.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river will continue rising to near 24.5 feet by
Saturday morning then begin falling.
* Impact: At 24.0 feet...Roads within Chataqua and Elsah begin
flooding near this height.
* Impact: At 23.4 feet...Huster Road and South Shore Drive, both at
the entrance to the South Shore subdivision in eastern St. Charles
County, are closed near this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Grafton 18.0 22.90 24.0 24.5 24.2 23.0 21.8
&&
LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
3882 9048
$$
ILC119-MOC183-101645-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-150716T1930Z/
/ALNI2.2.ER.150608T2330Z.150701T0930Z.150715T1930Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at Mel Price Lock & Dam
* until Thursday July 16.
* At 11:00 AM Thursday the stage was 24.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 28 feet by
Saturday evening. The river will fall below flood stage Wednesday
early afternoon.
* Impact: At 26.5 feet...Yachtview Drive begins flooding along the
entrance to Harbor Point Yacht Club within a foot of this height.
* Impact: At 25.0 feet...Highway 94 and the east end of Harbor Point
Road off of Highway 94 north of West Alton begin flooding within a
foot or so of this height. Also, the access road to the Lincoln
Shields area off Highway 67 just west of the Clark bridge begins
flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Mel Price Lock 21.0 24.88 26.1 27.6 27.8 26.3 23.8
&&
LAT...LON 3891 9033 3895 9028 3883 9003 3881 9017
3886 9017
$$
ILC163-MOC189-510-101645-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-150717T0447Z/
/EADM7.2.ER.150616T1319Z.150701T0100Z.150716T0447Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at St. Louis
* until Thursday July 16.
* At 11:00 AM Thursday the stage was 31.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river will continue rising to near 35.0 feet by
Saturday evening. The river will fall below flood stage Wednesday
before midnight.
* Impact: At 35.0 feet...the floodgates at Gratiot Road railroad and
Choteau Street are closed.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
St. Louis 30.0 31.94 33.4 34.8 35.0 34.2 32.9
&&
LAT...LON 3881 9017 3883 9004 3826 9030 3826 9043
3873 9024
$$
ILC077-157-MOC157-186-101645-
/O.CON.KLSX.FL.W.0031.000000T0000Z-000000T0000Z/
/CHSI2.2.ER.150608T1122Z.150703T0600Z.000000T0000Z.NO/
1146 AM CDT THU JUL 9 2015
The Flood Warning continues for
the Mississippi River at Chester
* until further notice.
* At 11:00 AM Thursday the stage was 33.9 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river will continue rising to near 36.3 feet by
Monday morning then begin falling.
* Impact: At 36.0 feet...Chester water works pumphouse is threatened
by flood waters. Highway 61 is closed at the bend at St. Marys and
a detour is set up through town.
* Impact: At 35.5 feet...In Perry County, Highway C is closed between
County Roads 352 and 354 (the Levee Road).
* Impact: At 35.0 feet...U.S. Highway 61 in Ste. Genevieve County
begins to flood. Also, Ste. Genevieve flood gates are closed at
this level.
* Impact: At 34.8 feet...Kaskaskia Street near the Menard Prison
begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Chester 27.0 33.92 33.6 34.4 35.6 36.3 36.0
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$475
WGUS83 KLSX 100225
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT THU JUL 9 2015
...The flood warning is cancelled for the following river in
Illinois...Missouri...
Mississippi River at
...Saverton LD22
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC173-100255-
/O.CAN.KLSX.FL.W.0117.000000T0000Z-150710T2000Z/
/SVRM7.1.ER.150709T0800Z.150709T1300Z.150709T2020Z.NO/
925 PM CDT THU JUL 9 2015
The Flood Warning is cancelled for
the Mississippi River at Saverton Lock and dam 22.
* At 8 PM Thursday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* The river fell below flood stage at 3:20 PM Thursday.
* Forecast: The river will fall to near 12.2 feet by Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/10 07/11 07/12 07/13 07/14
Mississippi River
Saverton LD22 16.0 15.76 14.7 12.2 10.9 10.4 10.2
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 9, 6:01 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 9, 6:01 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CDT THU JUL 9 2015
.SHORT TERM: (THROUGH TONIGHT)
ISSUED AT 344 AM CDT THU JUL 9 2015
FOCUS CONTINUES TO BE PRECIP CHANCES THRU TONIGHT.
CDFNT CURRENTLY STRETCHES ACROSS SRN AND SERN PORTIONS OF THE CWA.
ROUGHLY BETWEEN KUUV AND KFAM TO N OF KSLO. AREA OF SHRA ACROSS
SWRN MO WILL CONTINUE ALONG THE FNT THIS MORNING. AFTER A BRIEF LULL
THIS AFTERNOON, MDLS PROG MCV TO REACH WRN MO. THIS MCV IS CURRENTLY
OVER NRN TX/WRN OK. EXACTLY WHERE THIS MCV WILL TRACK IS A LITTLE
UNCERTAIN. HOWEVER, GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH THE
SRN TWO-THIRDS OF THE CWA TO RECEIVE ANOTHER ROUND OF HEAVY PRECIP.
MDLS ALSO SHOW PW VALUES AOA 2.0 INCHES TONIGHT. THE FNT WILL LIFT
NWD SLIGHTLY TONIGHT AS THE MCV APPROACHES, WITH AT LEAST SOME
PRECIP N OF THE FNT, BUT AS ALREADY MENTIONED, HOW FAR N REMAINS A
QUESTION. WITH THE LOCAL WRF, RAP, ECMWF AND TO SOME DEGREE THE GFS
IN GOOD AGREEMENT, HAVE TRENDED TWD THESE MDL SOLNS.
GIVEN THE RAINFALL YESTERDAY ACROSS MUCH OF THE AREA, WILL GO AHEAD
WITH ANOTHER FFA ACROSS MOST OF THE REGION. THIS WATCH MAY NEED TO
BE EXPANDED IN EITHER AREA, TIME OR BOTH.
AS FOR TEMPS, CONTINUED COOL TEMPS THRU TONIGHT, THO HIGH TEMPS MAY
NEED TO BE ADJUSTED TONIGHT DEPENDING ON HOW FAR N THE FNT TRAVELS.
TILLY
.LONG TERM: (FRIDAY THROUGH WEDNESDAY)
ISSUED AT 420 AM CDT THU JUL 9 2015
MCV MENTIONED ABOVE IS EXPECTED TO BE PULLING OUT OF THE REGION
FRI MORNING. THE FNT SHUD CONTINUE TO LIFT NWD AS RIDGING BUILDS
OVERHEAD. HOWEVER, MDLS CONTINUE TO SUGGEST PRECIP THREAT WILL
LINGER INTO THE AFTERNOON.
UPPER RIDGE STILL PROGD TO BUILD INTO THE REGION THIS WEEKEND WITH
SW FLOW PUSHING THERMAL RIDGE INTO THE AREA. HAVE CONTINUED WARM
TREND THIS WEEKEND AND INTO NEXT WEEK. IT REMAINS POSSIBLE THAT
GOING FORECAST IS TOO COOL, HOWEVER, WITH QUESTIONS OF TSRA
DEVELOPEMENT TIMING AND PLACEMENT, WILL KEEP FORECAST AT WARMER
GUIDANCE FOR NOW.
MDLS CONTINUE TO SUGGEST THE UPPER RIDGE WILL BREAK DOWN TUES OR
WED. THIS WILL ALLOW A GREATER THREAT FOR PRECIP AND COOLER TEMPS
ACROSS THE REGION.
TILLY
&&
.AVIATION: (FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 555 AM CDT THU JUL 9 2015
THE COLD FRONT MADE IT AS FAR SOUTH AS SPRINGFIELD TO CAPE
GIRARDEAU MISSOURI LINE. SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP AND MOVE NORTHEAST ALONG THE BOUNDARY. THIS BOUNDARY IS
EXPECTED TO LIFT BACK NORTH AS A WARM FRONT THIS EVENING AND
OVERNIGHT AS AN UPPER LEVEL DISTURBANCE CURRENTLY IN
TEXAS/OKLAHOMA MOVES TOWARD MISSOURI. BOTTOM LINE IS MORE RAIN IS
EXPECTED TONIGHT AND FRIDAY MORNING ESPECIALLY FOR LOCATIONS ALONG
AND SOUTH OF INTERSTATE 70. BELIEVE ALL TERMINALS WILL BE DRY
UNTIL LATER THIS EVENING WITH CIELINGS GRADUALLY LIFTING AS THE
JULY SUN WORKS TO LIFT AND SCATTER THEM OUT. NORTHWEST WIND WILL
BECOME LIGHT AND THEN BECOME EASTERLY THROUGH THE PERIOD.
SPECIFICS FOR KSTL:
IFR CEILING WILL GRADUALLY LIFT TODAY AND THE NORTHWEST WIND WILL
BECOME LIGHT. RAIN WITH THUNDERSTORMS WILL BUILD BACK ACROSS THE
TERMINAL EARLY FRIDAY MORNING AND CONTINUE THROUGH THE VALID
FORECAST PERIOD. CEILING AND VISIBILITY WILL LIKELY LOWER BACK
INTO MVFR IF NOT IFR CATEGORY FRIDAY MORNING.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CRAWFORD MO-IRON MO-
MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON MO.
FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-
GASCONADE MO-JEFFERSON MO-LINCOLN MO-MONITEAU MO-MONTGOMERY
MO-OSAGE MO-PIKE MO-RALLS MO-ST. CHARLES MO-ST. LOUIS CITY
MO-ST. LOUIS MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR RANDOLPH IL.
FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jul 9, 4:16 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 416 AM CDT THU JUL 9 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-100930- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 416 AM CDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THUNDERSTORMS WILL SPREAD ACROSS THE REGION TONIGHT. SOME OF THESE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL. THERE IS A FLASH FLOOD WATCH IN EFFECT FOR MUCH OF THE REGION THROUGH TONIGHT. MAJOR FLOODING CONTINUES ON ALL POINTS OF THE ILLINOIS RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS...WITH HEAVY RAIN POSSIBLE...ARE LIKELY FRIDAY MORNING. A CHANCE FOR THUNDERSTORMS CONTINUES SATURDAY THROUGH WEDNESDAY ACROSS PORTIONS OF THE AREA. MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF ONE INCH OR ANY OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:02 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 28 min |
| Jul 8, 7:36 PM CDT | River Flood Warning | LSX | Cole | 43 hr |
| Jul 8, 7:38 PM CDT | Tornado Warning | LSX | Franklin | 37 min |
| Jul 8, 7:49 PM CDT | Tornado Warning | LSX | Crawford | 26 min |
| Jul 8, 8:11 PM CDT | River Flood Warning | LSX | Marion | 46 hr |
| Jul 8, 8:11 PM CDT | River Flood Warning | LSX | Monroe | 58 hr |
| Jul 8, 8:27 PM CDT | Areal Flood Advisory | LSX | Saint Charles | 3 hr |
| Jul 8, 10:01 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 3 days |
| Jul 8, 10:50 PM CDT | River Flood Warning | LSX | Marion | 27 hr |
| Jul 9, 3:35 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 27 hr |
Nearby
River Flood Warnings in Missouri, 2015River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.